2-transitiv abstract ovals of odd order.
Aequationes mathematicae, Tome 33 (1987), pp. 208-219
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1987__33_137213,
author = {G. Korchmaros},
title = {2-transitiv abstract ovals of odd order.},
journal = {Aequationes mathematicae},
pages = {208--219},
year = {1987},
volume = {33},
zbl = {0627.51014},
url = {http://geodesic.mathdoc.fr/item/AM2_1987__33_137213/}
}
G. Korchmaros. 2-transitiv abstract ovals of odd order.. Aequationes mathematicae, Tome 33 (1987), pp. 208-219. http://geodesic.mathdoc.fr/item/AM2_1987__33_137213/